I've had a few seizures in my sleep and after the last one I was put on Keppra. They don't know what's causing them yet. The Keppra makes me really aggressive and off balance and I itch all over but no hives. So, I think I might be allergic to it. Today, I was in a high stress situation and I just started shaking all over and couldn't catch my balance. I didn't have any real mental issues so I don't know if it was a seizure or not. I do shake when I get upset but this came on alot faster and harder than anything ever has before. Does anybody know if this would be considered a seizure? I'm thinking maybe it was just a blood pressure spike that was made worse by the medicine.
Hello, how are you?
A diagnosis of seizures can be made only after considering several factors. After a careful history, medical exam, and blood work, your doctor may advise EEG for looking at brain activity for signs of seizures. Only on the basis of all these findings a diagnosis of epilepsy is made and a patient is started on antiepileptic. Seizures in sleep are common and can be seen in partial epilepsy, juvenile myoclonic epilepsy etc. Irritability, dizziness can be side effects of keppra.Since you are experiencing side effects and allergic reactions to keppra you should contact your neurologist. Your neurologist may advise alternative medicine .I sincerely hope it helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.